# SDR CA040202006

- Difficulty date: January 15, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 13,282 hours
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AT GATE WHEN APU AIR SELECTED 'ON', CABIN AND COCKPIT FILLED WITH BLUE SMOKE. CAUSED BY THE INGESTION OF HYDRAULIC OIL IN THE APU AIR INTAKE. SOURCE OF FLUID CAME FROM RT WHEEL WELL. MAINTENANCE FOUND 2 (B) NUTS LOOSE ON ONE HYDRAULIC LINE NEAR RT HYDRAULIC RESERVOIR. NUTS TIGHTENED AND SYSTEM CHECKED SERVICEABLE.
